# SDR AALA202411189027

- Difficulty date: October 27, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLOOR PROXIMITY LIGHT AT MID GALLEY LEFT SIDE. LOWER AFT POSITION, LIGHT BEZEL IS CRACKED. MAINTENANCE REPLACED EMERGENCY FLOOR PROXIMITY LIGHT BEZEL AT MID GALLEY LH LWR AFT POSITION, OPERATIONAL TEST GOOD IAW B787-AMMDMC-B787-A-33-51-06-00A-520A-A, DMC-B787-33-51-06-00A-720A-A AND DMC-B787-A-33-51-00-006-320A-A.
